Minimax estimation of a bounded squared mean

Jianqing Fan Irne Gijbels

Statistics Theory and Methods mathscidoc:1912.43416

Statistics & Probability Letters, 13, (5), 383-390
Consider a normal model with unknown mean bounded by a known constant. This paper deals with minimax estimation of the squared mean. We establish an expression for the asymptotic minimax risk. This result is applied in nonparametric estimation of quadratic functionals.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:43:09 uploaded by Jianqing_Fan ] [ 462 downloads ] [ 0 comments ]
@inproceedings{jianqingminimax,
  title={Minimax estimation of a bounded squared mean},
  author={Jianqing Fan, and Irne Gijbels},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221114309416330976},
  booktitle={Statistics & Probability Letters},
  volume={13},
  number={5},
  pages={383-390},
}
Jianqing Fan, and Irne Gijbels. Minimax estimation of a bounded squared mean. Vol. 13. In Statistics & Probability Letters. pp.383-390. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221114309416330976.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved